BibTeX record journals/amc/MomaniAHA14

download as .bib file

@article{DBLP:journals/amc/MomaniAHA14,
  author    = {Shaher Momani and
               Omar Abu Arqub and
               Tasawar Hayat and
               Hamed H. Al{-}Sulami},
  title     = {A computational method for solving periodic boundary value problems
               for integro-differential equations of Fredholm-Volterra type},
  journal   = {Applied Mathematics and Computation},
  volume    = {240},
  pages     = {229--239},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.04.057},
  doi       = {10.1016/j.amc.2014.04.057},
  timestamp = {Thu, 05 Dec 2019 18:13:24 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MomaniAHA14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics